Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have had sore ankles. Taking duromine to lose weight. What caused the pain to reduced?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
i have had sore ankles for over 3 year i am taking duromine to loose wieght and the pain is now gone .How come?
Posted Tue, 31 Jul 2012 in Weight & Lifestyle
Answered by Dr. Krishna Kumar 2 hours later

The drug is for weight loss.
If you had lost weight even by few kilos, the stress going to your ankles could have reduced resulting in relief of symptoms.
So the answer is , its not the drug but the weight reduction has worked for your ankles
thank you
Above answer was peer-reviewed by
Follow-up: Have had sore ankles. Taking duromine to lose weight. What caused the pain to reduced? 9 hours later
my ankles were extemely sore were i could not walk ! I was not over wieght and played basketball 3 times a week and did wieght training I was very fit . Over the 3 years I put on 12kg. On the first day i took the dureomine I had no pain .This is not the reason
Answered by Dr. Krishna Kumar 3 hours later
Well, I think we are seeing a new use of this drug
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor